# SDR A6WA200940118

- Difficulty date: March 8, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 17,321 hours, 15,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 60034017739
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 280.00, RBL 9.00, WL 72.00 IS CRACKED IN LOWER RADIUS.  CRACK LENGTH IS .700 INCH LONG.  CROSSBEAM AT FS 280.00, RBL 9.00, WL 72.00 IN LOWER RADIUS REPAIRED IAW REO 601R-53-11-171. REV D REPAIR SCHEME A. (K)
